Rathnew Pharmacy Logo

Benylin® Dry Cough

Benylin Dry Coughs is a medicine which is used to help relieve dry, irritating coughs. The liquid contains diphenhydramine hydrochloride which is an antihistamine that helps relieve coughing and dry secretions in the nose and chest, dextromethorphan hydrobromide which is an antitussive to help stop coughing and levomenthol which helps you breathe more easily by relieving congestion. The medicine is for use in adults and children aged 12 years and over. Always read the label. Ask your pharmacist for advice.

7.55

Product Description

Instructions

For oral use only. Do not take more medicine than the label tells you to. Do not use to sedate a child. Children under 12 years Do not give to children under 12 years old. Adults and children aged 12 years and over If anyone has too much If you take more Benylin Dry Coughs Syrup than you should, you may experience the following symptoms: nausea and vomiting, involuntary muscle contractions, agitation, confusion, somnolence, disturbances in consciousness, involuntary and rapid eye movements, cardiac disorders (rapid heart beating), coordination disorders, psychosis with visual hallucinations, and hyperexcitability. Also, other types of hallucinations, clumsiness, dizziness, speech problems, lack of energy, high blood pressure, tremor, constricted or dilated pupils, difficulty passing urine, or sudden abdominal pain or rectal bleeding due to inflammation of the colon (ischaemic colitis). Other symptoms in case of massive overdose may be: coma, severe breathing problems, and convulsions. Contact your doctor or hospital straight away if you experience any of the above symptoms. If you forget to take the medicine If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

Safety Warning

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist. This medicine can lead to dependence. Therefore the treatment should be of short duration. Do not use Benylin Dry Coughs Syrup If you are allergic to diphenhydramine, dextromethorphan, levomenthol or any of the other ingredients of this medicine (listed in section 6). If you suffer from lung disease . If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs). If you are taking selective serotonin re-uptake inhibitors (used to treat depression and anxiety such as fluoxetine, paroxetine and sertraline). For children under 12 years old. If any of these apply to you, get advice from a doctor or pharmacist without using Benylin Dry Coughs Syrup . Warnings and Precautions Talk to your doctor or pharmacist before taking Benylin Dry Coughs Syrup If you suffer from liver or kidney problems. If you have bronchitis, emphysema or asthma or have had a cough for a few weeks or a cough with a lot of mucus (phlegm) . If your child is prone to developing certain allergic reactions (e.g. atopic reactions). If you have prostate problems (difficulty with passing water or needing to pass water often). If you are susceptible to glaucoma (increased pressure in the eye). If you are taking any other cough and cold medicines . If you are using any other medicines containing diphenhydramine . If you have alcohol dependence . If you have a history of drug abuse . If you have been told by your doctor that you are a slow metabolizer of CYP2D6 . If you are taking medicines such as certain antidepressants or antipsychotics. Benylin Dry Syrup may interact with these medicines and you may experience mental status changes (e.g. agitation, hallucinations, coma), and other effects such as body temperature above 38°C, increase in heart rate, unstable blood pressure, and exaggeration of reflexes, muscular rigidity, lack of coordination and/or gastrointestinal symptoms (e.g. nausea, vomiting, diarrhoea).

Age Indication

12 Years +

Ingredients

The active ingredients in 5 ml of Benylin Dry Coughs Syrup is: 14 mg Diphenhydramine hydrochloride, 6.5 mg Dextromethorphan hydrobromide and 2 mg Levomenthol. Other ingredients are: Liquid glucose, sucrose, invert sugar, ethanol, glycerol, sodium citrate, saccharin sodium, citric acid monohydrate, sodium benzoate (E211), caramel (E150) (containing sucrose, glucose and invert sugar), raspberry flavour (containing propylene glycol (E1520), ethanol and benzyl alcohol), carbomer, Ponceau 4R (E124) and water

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN
Please Note:
You must be over 18 to purchase non-prescription medications online.

For verification purposes, please supply a valid contact phone number.

One of our registered pharmacists may need to contact you to confirm your purchase. They will ensure that you are aware of the appropriate use for the medicine, and that it is being sought for that purpose and, in so far as the registered pharmacist is aware, the product is not intended for abuse and/or misuse.

Please note that a record of every transaction is retained for a period of 2 years.

Rathnew Pharmacy have been authorised by the Pharmaceutical Society of Ireland (PSI) to sell non-prescription medication online. For further information please contact the PSI at –

PSI House,
Fenian Street,
Dublin 2.

Ph: 01 218 4000

Email: internetsupply@psi.ie

0
    0
    Your Cart
    Your cart is empty